# SDR AALA20160505009

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 53,139 hours, 25,782 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu Generator
- Part time: 15,642 hours, 9,719 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  BURNING OIL SMELL IN CABIN & COCKPIT WHEN PACKS ARE ON APU AIR ACCOMPANIED BY HAZE IN CABIN.  FOUND APU INGESTING OIL.  MAINTENANCE FOUND MAIN GENERATOR SEAL LEAKING AND REPLACED AUXILIARY POWER UNIT PER MCM CARD 49-96-01.
